# SDR SWIA202162727

- Difficulty date: October 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE RUDDER MIDDLE LOWER HINGE DOES NOT LINE UP CORRECTLY.   (C-CHECK RO 11-20-2021)    REMOVED MIDDLE LOWER HINGE ON VERTICAL STABILIZER TRAILING EDGE REF. CRJ700 SRM 51-42-21-001-001-A01 AND INSTALLED MIDDLE LOWER HINGE ON VERTICAL STABILIZER REF MHIRJ EO AV670-21200 SNIEO-S02 SHEET 1 STEPS 3 DATED 2021/10/29 AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY
